# SDR USAA0102000

- Difficulty date: February 14, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 1.375 INCH CRACK, BETWEEN STATION 747 AND 767 ABOVE STRINGER 18R.  INSTALLED DOUBLER AT STATION 747 AND 767 ON STRINGER 18R AND 19R PER SRM 53-30-3.  (M)
